# SDR R61A201712271012

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 35,196 hours, 20,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE ON EICAS AFTER TAKEOFF. SMOKE ODOR FILLED THE FLIGHT DECK AND CABIN. DECLARED AN EMERGENCY AND RETURNED TO FIELD, LANDED WITHOUT INCIDENT. TROUBLESHOT IAW FIM 21-20-00-810-801-A. ISOLATED TO DE-ICE FLUID IN THE NR 1 A/C PACK. RAN ENGINES SEVERAL TIMES AND THE ODOR DISSIPATED.
